MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL; PROTECTOR (P50)

BECTON DICKINSON, S.A. BD PHASEAL; PROTECTOR (P50)
Catalog Number 515105
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Event details: it was reported that hair found inside the chamber.Found during use.Neither patient nor user were harmed.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: two photos and one video were provided to our quality team for investigation.Upon visual inspection, a hair was observed within the expansion chamber, verifying the reported concern.A device history review was completed for lot 2503103.No deviations or non-conformances were identified during manufacturing that could have contributed to this issue.Three retained samples from the same lot were examined, and no hair or other contamination was found in any of the units.This product is manufactured in a clean room maintained under positive pressure to minimize the introduction of foreign material.Final products in this manufacturing line, for this reference, are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures, no issues were identified during these inspections.All individuals are required to follow proper gowning procedures before entering the room, including hair protection.Although no direct issues were identified, we have identified the root cause as related to personnel failing to follow proper gowning procedures, allowing a hair to enter the product during assembly.Manufacturing personnel have been notified of this incident to increase awareness of this matter.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD PHASEAL
Common Device Name
PROTECTOR (P50)
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23974618
Report Number3003152976-2025-00699
Device Sequence Number4565779
Product Code ONB
UDI-Device Identifier00382905151057
UDI-Public(01)00382905151057(11)250310(17)300228(10)2503103
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515105
Device Lot Number2503103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown